A special Jackknife for Multidimensional Scaling
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Journal of Classification.
Volume (Year): 3 (1986)
Issue (Month): 1 (March)
Contact details of provider:
Web page: http://www.springerlink.com/link.asp?id=101794
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- J. Kruskal, 1964. "Multidimensional scaling by optimizing goodness of fit to a nonmetric hypothesis," Psychometrika, Springer, vol. 29(1), pages 1-27, March.
- Roger Shepard, 1962. "The analysis of proximities: Multidimensional scaling with an unknown distance function. I," Psychometrika, Springer, vol. 27(2), pages 125-140, June.
- Samuel Messick & Robert Abelson, 1956. "The additive constant problem in multidimensional scaling," Psychometrika, Springer, vol. 21(1), pages 1-15, March.
- Roger Shepard, 1962. "The analysis of proximities: Multidimensional scaling with an unknown distance function. II," Psychometrika, Springer, vol. 27(3), pages 219-246, September.
- Jan de Leeuw & Patrick Mair, . "Multidimensional Scaling Using Majorization: SMACOF in R," Journal of Statistical Software, American Statistical Association, vol. 31(i03).
- van Eck, N.J.P. & Waltman, L., 2007. "Bibliometric Mapping of the Computational Intelligence Field," ERIM Report Series Research in Management ERS-2007-027-LIS, Erasmus Research Institute of Management (ERIM), ERIM is the joint research institute of the Rotterdam School of Management, Erasmus University and the Erasmus School of Economics (ESE) at Erasmus University Rotterdam.
- Saburi, S. & Chino, N., 2008. "A maximum likelihood method for an asymmetric MDS model," Computational Statistics & Data Analysis, Elsevier, vol. 52(10), pages 4673-4684, June.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.